# SDR FDEA201701180223

- Difficulty date: January 18, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 61,175 hours, 13,837 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 77553816
- Part serial: 911149
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 7,593 hours, 3,585 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

START VALVE NR 2 ILLUMINATED DURING FLIGHT.  REPLACED THE START CONTROL VALVE AND STARTER PRESSURE SWITCH IAW MM 80-12-03-4-2 AND MM 80-11-01-4-2.    FOUND START CONTROL VALVE BUTTERFLY BROKEN.  DURINING OPS CHECK OF THE NR 2 ENGINE FOR START CONTROL VALVE AND PRESSURE SWITCH,  ENGINE WOULD NOT START.  ON FURTHER TROUBLESHOOTING, FOUND MANUAL START VALVE LINKAGE MISALINED 90DEG.  CORRECTED IAW MM IAW 80-12-03-4-2.  RAN  ENGINE IAW JRH. OPS CHECK & LEAK CHECKED GOOD.
